# SDR CALA2024031900788

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 81,616 hours, 31,918 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vsv
- Part number: G4000VSVA02
- Part serial: AAG20103
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 3,507 hours, 1,698 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. ENGINE PARAMETERS NORMAL. - ENG 1 ENG 1 COMPRESSOR VANE DURING TAKE OFF ROLL REJECT AT 80 KNOTS COMPLETED FADEC 1A AND 1B TEST AND GROUND SCAN. FADEC 1B TEST SHOWS MSG CHB VSV ACT/HC/ EEC1. BOTH 1A AND 1B SHOW ATA 753241 MSG VSV ACT/HC/ EEC1 POST FLIGHT SHOWS 77-11 ENG 1 COMPRESSOR VANE REF TSM 75-30-00-810-852 -A AND 75-30-00-810-845-A.   REPLACED VSV ACTUATOR. PERFORMED DRY MOTOR AND IDLE LEAK CHECK. NO LEAKS NO MESSAGE. REF AMM 75-32-41-400-010-A-01  ACCOMPLISHED POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C. NO FAULTS FOUND. ALL PARAMETERS WITHIN LIMITS. NO ECAM MSGS.
